Skip to main content
Log in

Works of I. M. Lifshitz on disordered systems

  • Articles
  • Published:
Journal of Statistical Physics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

The paper was published inPhys. Z. Sov. 12:623–643 (1937). in English: Russian translation [III.2] (this numbering system for papers by Lifshitz refers to the “List of Selected Works by I. M. Lifshitz,” which appears in this issue immediately preceding the present paper.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gredeskul, S.A., Pastur, L.A. Works of I. M. Lifshitz on disordered systems. J Stat Phys 38, 25–36 (1985). https://doi.org/10.1007/BF01017846

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01017846

Keywords

Navigation